# SDR CA090209002

- Difficulty date: January 19, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 27,069 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: S5547900090010
- Condition: Warped
- Location: Rudder Assy
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WE HAVE BEEN EXPERIENCING A VIBRATION DURING DESCENT.  AFTER SUBSTANTIAL INSPECTIONS, TESTING AND CONSULTATION WITH ATR, A CHECK WAS CARRIED OUT TO MEASURE THE SPRING TAB FOR WARPAGE.  THE RESULTS WERE SENT TO ATR FOR ANALYSIS.  THE WARPAGE LIMITS WERE DEEMED OUT OF LIMITS.  THE SPRING TAB WAS REPLACED AND THE VIBRATION CEASED DURING SUBSEQUENT FLIGHTS.
